# SDR AALA20141003002

- Difficulty date: October 3, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 44,248 hours, 7,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 DOOR EXTERIOR ESCAPE SLIDE LIGHT IS INOPERATIVE.  REPLACED LAMP FOR RT NR 2 DOOR EXTERIOR ESCAPE SLIDE LIGHT.  OPERATIONS CHECKED NORMAL.
